I'm a 43 year old male and had a liver transplant in 2006, been told I have cronic (chronic) liver rejection. I stopped taking the prograff as it made me sick to my stomach all the time. I have pretty consistent pain in my rght side, I call them my labor pains. Resently, I have been getting cramps like what you get in your calfs if you don't drink enough liquid. What could be the cause of this?
abdominal cramps could be realted to the liver condition. What are you taking for immunosuppression? leg cramps are typically worse at night and may be related to be dehydrated. keep well hydrated and/or take zinc capsules
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST